Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 596, NWS Norman, OK

October 9, 20188 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 9, 2018, 9:01 AM CDT for 8 counties in Oklahoma. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 9:01 AM CDT (14:01 UTC)
Expired
Oct 9, 2018, 10:15 AM CDT
In force
74 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Marshall County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 163 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 8:48 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

003 
WUUS54 KOUN 091401
SVROUN
OKC005-013-029-063-069-095-123-133-091515-
/O.NEW.KOUN.SV.W.0596.181009T1401Z-181009T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
901 AM CDT TUE OCT 9 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Eastern Johnston County in southeastern Oklahoma...
  Bryan County in southeastern Oklahoma...
  Coal County in southeastern Oklahoma...
  Southern Seminole County in east central Oklahoma...
  Pontotoc County in east central Oklahoma...
  East central Marshall County in southeastern Oklahoma...
  Atoka County in southeastern Oklahoma...
  Southern Hughes County in southeastern Oklahoma...

* Until 1015 AM CDT.

* At 901 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Vanoss to near Fittstown to
  near Nida to near Cartwright, moving east at 45 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Ada, Durant, Atoka, Coalgate, Byng, Colbert, Caddo, Allen,
  Bokchito, Achille, Stonewall, Wapanucka, Stringtown, Lehigh,
  Bennington, Silo, Tupelo, Milburn, Francis and Tushka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
      3385 9576 3389 9593 3384 9614 3376 9618
      3377 9629 3369 9635 3384 9662 3414 9660
      3489 9692 3503 9609 3468 9609 3468 9589
      3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1401Z 253DEG 37KT 3484 9680 3458 9664 3416 9651 3384
9654

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

03
2 follow-up statements
076 
WWUS54 KOUN 091426
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
926 AM CDT TUE OCT 9 2018

OKC095-091436-
/O.CAN.KOUN.SV.W.0596.000000T0000Z-181009T1515Z/
Marshall OK-
926 AM CDT TUE OCT 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARSHALL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
      3385 9576 3389 9593 3384 9614 3376 9618
      3377 9629 3369 9635 3379 9653 3415 9647
      3444 9655 3493 9671 3503 9609 3468 9609
      3468 9589 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1426Z 257DEG 30KT 3488 9657 3462 9641 3420 9628 3388
9632

$$

OKC005-013-029-063-069-123-133-091515-
/O.CON.KOUN.SV.W.0596.000000T0000Z-181009T1515Z/
Johnston OK-Bryan OK-Coal OK-Seminole OK-Pontotoc OK-Atoka OK-
Hughes OK-
926 AM CDT TUE OCT 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR EASTERN JOHNSTON...BRYAN...COAL...SOUTHEASTERN SEMINOLE...EASTERN
PONTOTOC...ATOKA AND SOUTHERN HUGHES COUNTIES...

At 926 AM CDT, severe thunderstorms were located along a line
extending from near Francis to near Tupelo to 4 miles southwest of
Caney to 5 miles northeast of Achille, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ada, Durant, Atoka, Coalgate, Byng, Colbert, Caddo, Allen, Bokchito,
Achille, Stonewall, Wapanucka, Stringtown, Lehigh, Bennington, Silo,
Tupelo, Francis, Tushka and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
      3385 9576 3389 9593 3384 9614 3376 9618
      3377 9629 3369 9635 3379 9653 3415 9647
      3444 9655 3493 9671 3503 9609 3468 9609
      3468 9589 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1426Z 257DEG 30KT 3488 9657 3462 9641 3420 9628 3388
9632

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

03
974 
WWUS54 KOUN 091448
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
948 AM CDT TUE OCT 9 2018

OKC069-123-133-091458-
/O.CAN.KOUN.SV.W.0596.000000T0000Z-181009T1515Z/
Johnston OK-Seminole OK-Pontotoc OK-
948 AM CDT TUE OCT 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSTON...
SOUTHEASTERN SEMINOLE AND EASTERN PONTOTOC COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
      3385 9576 3389 9593 3384 9614 3376 9618
      3377 9629 3369 9635 3432 9635 3447 9641
      3498 9640 3503 9609 3468 9609 3468 9589
      3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1448Z 240DEG 20KT 3496 9629 3468 9629 3422 9613 3392
9620

$$

OKC005-013-029-063-091515-
/O.CON.KOUN.SV.W.0596.000000T0000Z-181009T1515Z/
Bryan OK-Coal OK-Atoka OK-Hughes OK-
948 AM CDT TUE OCT 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR CENTRAL BRYAN...COAL...ATOKA AND SOUTHERN HUGHES COUNTIES...

At 948 AM CDT, severe thunderstorms were located along a line
extending from near Calvin to 5 miles northeast of Centrahoma to 4
miles east of Caney to near Utica, moving northeast at 25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Atoka, Coalgate, Caddo, Bokchito, Stringtown, Lehigh, Bennington,
Tushka, Calvin, Caney, Stuart, Gerty, Armstrong, Centrahoma, Atwood,
Olney, Utica, Wardville, Albany and Blue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9578 3416 9578 3416 9598 3394 9594
      3385 9576 3389 9593 3384 9614 3376 9618
      3377 9629 3369 9635 3432 9635 3447 9641
      3498 9640 3503 9609 3468 9609 3468 9589
      3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 1448Z 240DEG 20KT 3496 9629 3468 9629 3422 9613 3392
9620

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 6:22 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 9, 6:22 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
622 AM CDT Tue Oct 9 2018

.DISCUSSION...
12Z TAF discussion.

&&

.AVIATION...
Widespread rain along with MVFR and IFR conditions expected to
continue across much of the area into the afternoon hours. Much of
the precip should push out this afternoon into the this evening
from west to east, but MVFR ceilings will hang tough until after
06Z when CSM/LAW/SPS should see ceilings dissipate and VFR
conditions return. Will also have a front that is currently in
northwest Oklahoma push southeast across the area this afternoon
and evening. This will bring a shift in surface winds from
south/southwest to the northwest.

&&

.PREV DISCUSSION... /issued 318 AM CDT Tue Oct 9 2018/

DISCUSSION...
Continuing threat of heavy rain and flooding through Tuesday
evening remains the main forecast concern. After a brief break from
rain on Wednesday and Thursday, rain chances will return going into
the weekend. Details for both of these events are below.

A deep trough continues to trudge eastward over the four corners
region around toward western Kansas. As this system makes its way
out, we'll see one last batch of rain through the day. This will
develop over western Oklahoma and push eastward through the day with
rain ending west to east this afternoon and evening.

Heavy rainfall continues to be the main concern with these showers
and storms. PWATs are hovering around 1.5 inches. With this rainfall
falling on already saturated ground (due to the extensive rainfall
we've already received over the last several days), flash flooding
will continue to be a risk. Will keep the flood watch going with no
changes.

There will also be enough instability and wind shear to support a
few strong to severe storms this afternoon and evening across south
central and central Oklahoma.

A cold front will move through late Tuesday evening and overnight,
clearing the area of moisture. We'll have a few dry days (Wednesday
and Thursday) before rain chances pick back up again. In addition,
this front (and a subsequent one on the weekend) will usher in some
cooler weather with highs in the 50s and 60s.

Moisture returns from the gulf on Thursday. This will interact with
a long wave trough and associated front to bring rain chances back
for through the weekend starting late Thursday night. In addition,
models currently show the remnants of hurricane Sergio moving up
through our area on Saturday. After the cold front moves through
Sunday, we'll see next week likely start out cool and dry.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  47  63  44 / 100  40   0   0
Hobart OK         71  45  64  45 / 100  10   0   0
Wichita Falls TX  74  50  68  48 / 100  10   0   0
Gage OK           59  40  60  42 / 100   0   0   0
Ponca City OK     73  47  61  41 / 100  60   0   0
Durant OK         78  56  70  49 /  90  80   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ004>048-050>052.

TX...Flood Watch through this evening for TXZ083>090.

&&

30/14/30
Hazardous weather outlook, Oct 9, 8:12 AM CDT, 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
812 AM CDT Tue Oct 9 2018

OKZ004>048-050>052-TXZ083>090-101315-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
812 AM CDT Tue Oct 9 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms across portions of
north central, central and south central Oklahoma.

Location...
The slight risk is east of a line from Enid and Guthrie, to
Sulphur and Ardmore Oklahoma. A marginal risk surrounds the
slight risk and is east of a line from Cherokee and El Reno, to
Duncan Oklahoma.

Timing...
Most likely time for severe storms will be through 3 PM.

Impacts...
Wind gusts of 60 to 80 mph, hail to the size of quarters and
locally heavy rainfall will be the main impacts. A tornado or two
is also possible.

Discussion...
Showers and thunderstorms will continue to move east across the
area today. Some of the storms could become strong to severe with
damaging winds, hail, and very heavy rain possible. A tornado or
two could also develop. The potential for severe storms will
diminish this afternoon.

.Heavy rain...
Heavy rainfall is likely through this evening. This will likely
result in flooding and flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Chances for thunderstorms will return Thursday night through
Sunday.

.Heavy Rain...
Moderate to heavy rainfall will be possible with any showers and
storms that develop this weekend. These rains in addition to all
the rain that has fallen over the last several days will make
localized flooding possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Oct 9, 7:58 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      ALTUS                   34.64N 99.33W
10/09/2018                   JACKSON            OK   EMERGENCY MNGR

            WATER OVER ROADWAYS AND MULTIPLE STRANDED CARS

&&

AZ
Special weather statement, Oct 9, 8:06 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
806 AM CDT TUE OCT 9 2018

OKZ018-019-024-025-028-029-040-091345-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Garvin OK-
Cleveland OK-McClain OK-
806 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher...western
Oklahoma...southwestern Logan...northeastern Canadian...north central
Garvin...Cleveland and western McClain Counties Until 845 AM CDT....

AT 804 AM CDT, strong thunderstorms were along a line extending from
near Yukon to near Oklahoma City to near Washington to near
Maysville, moving north at 50 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Oklahoma City, Norman, western Edmond, Moore, Midwest City, Del City,
Newcastle, Pauls Valley, Purcell, Yukon, Bethany, Mustang, Warr
Acres, The Village, Noble, Piedmont, Slaughterville, Spencer, Nichols
Hills and Nicoma Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3580 9748 3556 9739 3511 9714 3469 9722
      3469 9734 3523 9757 3549 9778 3588 9774
TIME...MOT...LOC 1304Z 185DEG 43KT 3550 9772 3530 9756 3506 9747 3483
9736

03
Local storm report, Oct 9, 8:16 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     TSTM WND DMG     MARIETTA                33.93N 97.12W
10/09/2018                   LOVE               OK   EMERGENCY MNGR

            ROOF BLOWN OFF A RESIDENCE, AS WELL AS EXENTSIVE DAMAGE
            TO ANOTHER RESIDENCE. TREES AND POWER LINES ALSO DOWN.

&&

AZ
Local storm report, Oct 9, 8:46 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 AM CDT TUE OCT 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     TSTM WND GST     3 NE ARDMORE            34.21N 97.10W
10/09/2018  M59 MPH          CARTER             OK   ASOS

            59MPH GUST MEASURED AT ARDMORE ASOS

&&

AZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:07 PM CDTAreal Flood AdvisoryOUNKay, Noble3 hr
Oct 8, 8:49 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma116 min
Oct 8, 10:35 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Oct 8, 10:41 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble4 hr
Oct 9, 1:41 AM CDTAreal Flood AdvisoryOUNBeckham, Greer, Jackson, Kiowa, Tillman, Washita3 hr
Oct 9, 2:55 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita4 hr
Oct 9, 3:56 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Major, Woods, Woodward4 hr
Oct 9, 4:58 AM CDTAreal Flood AdvisoryOUNOklahoma2 hr
Oct 9, 5:53 AM CDTFlash Flood WarningOUNCuster, Dewey, Washita3 hr
Oct 9, 6:41 AM CDTFlash Flood WarningOUNHarper, Major, Woods, Woodward4 hr
Oct 9, 7:30 AM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Caddo, Canadian, Cleveland, Dewey and 13 more3 hr
Oct 9, 7:53 AM CDTFlash Flood WarningOUNJackson3 hr
Oct 9, 8:06 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Oklahoma39 min
Oct 9, 8:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Kingfisher, Logan, McClain, Oklahoma45 min
Oct 9, 8:18 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Love, McClain, Marshall and 2 more42 min
Oct 9, 8:26 AM CDTRiver Flood WarningOUNLogan, Payne36 hr
Oct 9, 8:27 AM CDTRiver Flood WarningOUNPayne4 days
Oct 9, 8:30 AM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Logan, McClain, Oklahoma and 3 more60 min
Oct 9, 8:31 AM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
Oct 9, 8:45 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma45 min
Oct 9, 8:47 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Lincoln, Logan, Noble, Payne43 min
Oct 9, 8:57 AM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole48 min
Oct 9, 9:29 AM CDTSevere Thunderstorm WarningOUNHughes, Kay, Lincoln, Noble, Payne, Pottawatomie and 1 more46 min
Oct 9, 9:45 AM CDTAreal Flood WarningOUNComanche, Custer, Dewey, Jackson, Kiowa, Washita6 hr
Oct 9, 10:16 AM CDTSpecial Weather StatementOUNAtoka29 min
Oct 9, 10:47 AM CDTAreal Flood WarningOUNHarper, Major, Woods, Woodward6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.